| Model Number |
TRM-240 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Event or Problem Description
Patient reported "i already know that allergan is not paying for removal.I don't think it's reasonable to wait around 8 to 10 years to see if i develop lymphoma.Healthcare professional later reported rupture.Device remains implanted.This record is for the right side.